Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The uniqueness of the (complete) norm topology


Author: B. E. Johnson
Journal: Bull. Amer. Math. Soc. 73 (1967), 537-539
DOI: https://doi.org/10.1090/S0002-9904-1967-11735-X
MathSciNet review: 0211260
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Éléments de mathématique, Espaces vectoriels topologiques, Chapters I-II, Act. Sci. Ind. 1189, Hermann, Paris, 1953. MR 54161
  • 2. N. Bourbaki, Éléments de mathématique, Espaces vectoriels topologiques, Chapters III-V, Act. Sci. Ind. 1229, Hermann, Paris, 1955.
  • 3. N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 81264
  • 4. C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 115101


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11735-X

American Mathematical Society